# SDR FDEA202509121694

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 29,778 hours, 4,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114W4150601
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT EXTERNAL SKIN FROM OB TO IB 50 INCHES CROSS TE  TO LE 19 INCHES FOUND CRACKED. NR 5 SLAT EXTERNAL SKIN FROM OB TO IB 50 INCHES CROSS TE TO LE 19 INCHES REPAIRED IAW SRM 57-43-01-2R-9 FIGURE 202 REV 47.6 AND EA G-5750-T0384896 P1 ,TITLE:WING - FLIGHT   SURFACES - LT WING NR 5 SLAT OUTER SKIN 05EA CRACKS B/W OSCS 701.2 & OSCS 788 - SRM   REPAIR - RSC TRACKING. REFER TO WRI:57507836 AND SNRM N00079 FOR REPAIR DETAILS.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
